# SDR AALA2020030979020

- Difficulty date: March 5, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 11,700 hours, 4,481 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN #2 HAS ELECTRICAL SMELL WHILE IN USE. TENTS TO OVER HEAT. ***SUPPLEMENTAL ACTION SECTION 4 AND 5: REMOVED AND REPLACED FWD GALLEY OVEN #2 IAW AMM 25-35-19.***(CLOSED)
